MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD SOFT MESH; SURGCIAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD SOFT MESH; SURGCIAL MESH
Catalog Number 0117009
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no connection that can be made at this time between the reported unspecified post-operative complications and any problem with the bard/davol bard soft mesh device used to treat the patient.The patient's attorney did not allege a specific device failure or patient adverse event, and no medical records have been provided.Based on the limited information provided, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Should additional information be provided a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned.
 
Event or Problem Description
The following was alleged by the patient's attorney: on (b)(6) 2015: the patient was diagnosed with recurrent pelvic prolapse, urinary hesitancy with retention and underwent a robotic assisted laparoscopic sacrocolpopexy with implant of a bard/davol bard soft mesh followed by cystoscopy.Attorney alleges unspecified adverse patient outcomes associated with use of device.

Brand Name
BARD SOFT MESH
Common Device Name
SURGCIAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7799459
Report Number1213643-2018-02828
Device Sequence Number16200174
Product Code FTL
UDI-Device Identifier00801741030864
UDI-Public(01)00801741030864
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2019
Device Catalogue Number0117009
Device Lot NumberHUYG0869
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;